# SDR QXEA2019120400443

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 7,530 hours, 4,425 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN AFTER UNLOCKING.STICKS UNTIL PUSHED WITH GREATER THEN USUAL FORCE. REMOVED FROM SERVICE. COCKPIT DOOR CHECKS GOOD, NO DEFECTS NOTED, REF AMM 52-51-01-820-801. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
